|     

I took misoprostol for an abortion 24hrs ago I am having waves of cramping butno bleeding

I took misoprostol for an abortion, 24hrs ago. I am having waves of cramping but
no bleeding.

Add Comment
  • 1 Answer(s)

    Hello marzfury, For the first trimester 800mcg 24 hourly can be safely used and you can follow up for another dosage and with any complications follow up with a gynecologist. With cramping and abdominal contractions it can progress to abortion, you can confirm that when you start to bleed or pass products of conception. Take care!

    Answered on May 11, 2014.
    Add Comment
  • If you are happy with our services, please consider making a donation. Click the button below to donate.


    Your Answer

    By posting your answer, you agree to the privacy policy and terms of service.

    The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskDoctorForFree is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskDoctorForFree and its principals will accept no liabilities or responsibilities for the statements made.